MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL, INC. HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C060020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number,0300050207, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 21-nov-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.It was reported a fast flow event occurred.There was no reported injury.No additional information was provided.

Brand Name
HOMEPUMP C-SERIES ELASTOMERIC PUMP, 60 ML, 2 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL, INC.
43 discovery
suite 100
irvine CA 92618
MDR Report Key8096639
Report Number2026095-2018-00150
Device Sequence Number2015689
Product Code MEB
UDI-Device Identifier30680651135576
UDI-Public30680651135576
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2019
Device Model NumberC060020
Device Catalogue Number101355702
Device Lot Number0300050207
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2018
Initial Report FDA Received Date11/21/2018
Patient Sequence Number1